Posted by Jackie L. (18.104.22.168) on August 08, 2001 at 11:41:16:
In Reply to: still feeling better posted by Harold on August 08, 2001 at 09:53:47:
I am so glad that things are getting better...But need to comment on the drug induce stupor you were talking about...Most of those narc's that you mentioned will not cause that feeling With the exception of to high a dose...maybe you will get a little tiredness but you shouldn't have the zombie feeling... If you do most likely you are on to high of a dose..or if you have just started or increased in dosage you might again get a little tired..anything but that you are taking to high of a dose... The theory is..(right or wrong) that when you take narc's for REAL pain you don't get that goofy high feeling and only pain relief..again that might include a little sleepy at first etc... I have been on duragesic (fentanyl patches)at varing dosages steady since 1998 and I have no problems with the "goofy feelings or stupors" LOL... I did notice when I was told to go up on the dosages to fast that I would puke, and get dizzy etc everytime I stood up...My own body was the judge of the dosages and yours will also tell you if you are taking to much etc... Other than that all I have is pain relief and no zombie or stupors etc..(also I am not taking for ch...But primarly for other medical issues) but it also works on the shadow headaches and the increase in ch for me and when I did increase the patch i was having severe ch problems that were never ending along with the other medical issues until I went up on the dose..then they both seemed to get to a tolerable level...dont' know if it was coincidence or not with the ch...maybe end of cycle...i don't know 100% on that...just my experience...
Just be careful and work closely with your doc...and for god sakes don't just stop any narcotics..you MUST wean off them.... Hope this helps Jackie L.
Post a Followup